# SDR VNAA2013122200013

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 24,149 hours, 24,197 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 0318H8182
- Condition: Cracked
- Location: Cockpit
- Part time: 24,149 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CRACKED WINDSHIELD.  MAINTENANCE TROUBLESHOT, R & R THE LEFT WINDSHIELD USING AMM.  ACFT WAS RELEASED FOR SERVICE.
